# SDR ASAA2016101318348

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 38,665 hours, 12,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER NEAR THE L1 DOOR HAS BROKEN GLASS.  ACFT GROUNDED.  REMOVED AND REPLACED EMERGENCY LIGHT COVER.
